RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 79, Issue 4  


On a weakened Cauchy problem for a linear differential inclusion
M. S. Bichegkuev
483
Second derivatives of convex functions in the sense of A. D. Aleksandrov on infinite-dimensional spaces with measure
V. I. Bogachev, B. Goldys
488
Integro-local theorems for sums of independent random vectors in the series scheme
A. A. Borovkov, A. A. Mogul'skii
505
Attractors of dissipative hyperbolic equations with singularly oscillating external forces
M. I. Vishik, V. V. Chepyzhov
522
Klein polyhedra and relative minima of lattices
O. N. German
546
Colength of varieties of linear algebras
M. V. Zaicev, S. P. Mishchenko
553
On periodic solutions of ordinary differential equations with discontinuous right-hand side
A. V. Zuev
560
The Magnus embedding as a special case of a homological construction
Yu. V. Kuz'min
571
The Lappo–Danilevskii method and trivial intersections of radicals in lower central series terms for certain fundamental groups
V. P. Leksin
577
Generalized Fourier transform and its applications
S. V. Panyushkin
581
A discrete model of a large polling system
A. A. Sergeev
597
Goursat problem of the continuous conjugation of radial rectilinear motions of a gas
S. V. Khabirov
601
Irrationality of the sums of zeta values
T. G. Hessami Pilehrood, Kh. Hessami Pilehrood
607
On recovering Sturm–Liouville operators on graphs
V. A. Yurko
619

Brief Communications
On the $m$-term approximation in $L_1(0,1)$ in the Haar system
S. L. Gogyan
631
Relatively undistorted cylindrical waves depending on three spatial variables
A. P. Kiselev
635
Completeness and Riesz basis property of systems of eigenfunctions and associated functions of Dirac-type operators with boundary conditions depending on the spectral parameter
L. L. Oridoroga, S. Hassi
636
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019